# SDR AALA202203246830

- Difficulty date: March 11, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141A8114
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON 1R DOOR THRESHOLD CREASE ANGLE, LOCATED AT STA 300 AND S18R. REPLACED CREASE ANGLE PER SRM 51-40-02.
